# SDR QXEA2021031900122

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 15,086 hours, 16,403 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT 10 MIN AFTER DEPARTURE AT APPROXIMATELY 20,000 FT. NOTICED A MOMENTARY REDUCTION IN THE #2 ENGINE TORQUE TO ABOUT 50%. MONITORED SYSTEM, NO OTHER ANOMALIES NOTED. REMOVED FROM SERVICE. PERFORMED GVI OF #2 FADEC. ON TACTILE INSP OF CANNON PLUG P50+P2, NOTED CANNON PLUGS NOT FULLY SEATED. REMOVED HEAT SHRINK FOR CONNECTORS P50+P2 & DISCONNECTED TO FOM. REMOVED HEAT SHRINK FOR CONNECTORS P40, P1 & CHARACTERIZATION PLUG. NOTED RED BAND SHOWING ON CONNECTOR P40+P1. RESECURED CONNECTORS P40, P1, & CHARACTERIZATION PLUG. REINSTALLED CONNECTORS P50+P2. PERFORMED SUBTASK Q400 AMM 73-21-01-710-011, "UPLOAD OF PLA, CLA, TORQUE & T6 TRIM VALVES." NO DEFECTS OR FAULTS CODES NOTED. PERFORMED #2 ENG START X2. NO DEFECTS OR FAULT CODES IN CDS. AIRCRAFT IS OK FOR CONTINUED SERVICE. AIRCRAFT RETURNED TO SERVICE.
